# SDR SWAA2020092418216

- Difficulty date: September 24, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR: EMERGENCY LIGHT EXIT MISSING BULB AT LT OVERWING DOOR AT UPPER SIGN.  RELAMPED AND PERFORMED GOOD TEST OF LT OVERWING UPPER EMERGENCY EXIT SIGN, PER AMM 33-51-01-960-801.
